# SDR AWXA0002221

- Difficulty date: August 2, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 672038U2
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INTERCOSTAL CRACKED BS 178 BLKHD, RBL 24 WL 195 CONFIRMED HFEC.  REMOVED AND REPLACED INTERCOSTAL IAW B737-300 SRM 51-40-02.
